Positive Solutions for Third Order Multi-Point Singular Boundary Value Problems
We study a third order singular boundary value problem with multi-point boundary conditions. Sufficient conditions are obtained for the existence of positive solutions of the problem. Recent results in the literature are significantly extended and improved. Our analysis is mainly based on a nonlinear alternative of Leray-Schauder.
Graef, J., Kong, L., & Yang, B. (2010). Positive solutions for third order multi-point singular boundary value problems. Czechoslovak Mathematical Journal, 60(1), 173-182. doi:10.1007/s10587-010-0007-5